Table of Contents
ISRN Combinatorics
Volume 2013 (2013), Article ID 436987, 3 pages
Research Article

The - Designs with Unsolvable Block Transitive Automorphism

1School of Science, Jiamusi University, Jiamusi, Heilongjiang 154007, China
2Department of Mathematics, Tianjin Polytechnic University, No. 399 Binshuixi Road, Xiqing District, Tianjin 300387, China

Received 11 November 2012; Accepted 4 December 2012

Academic Editors: Y. Simsek and N. Zagaglia

Copyright © 2013 Kun Zhao and Shaojun Dai. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Kun Zhao and Shaojun Dai, “The - Designs with Unsolvable Block Transitive Automorphism,” ISRN Combinatorics, vol. 2013, Article ID 436987, 3 pages, 2013. doi:10.1155/2013/436987